Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Difficulty in sleeping at night, thigh pain, heavy legs. Taking magnesium citrate. Suggestions?

I am 67 years of age and I have a difficult time sleeping at night. Just as soon as I lie down and try to sleep I start getting thigh pain on the side that I am sleeping on, then as soon as I switch sides the pain starts on that side. I toss and turn all night long and do not ever get a good nights rest. When I get up out of bed my legs feel very heavy from the knees down and I feel a lot of pain on my shins. Once I start walking around I feel no more pain, until I decide to sit for lunch or dinner and upon getting up I have difficulty again until I walk around again. I have been taking magnesium citrate but it does not seem to help. I hope you can suggest something for me.
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HCM.
Only mag.citrate is not enough at this stage rather i would suggest proper investigations like complete arthritic profile.
You have to take b12,calcium,minerals and other vitamin supplement under guidance of your physician.
Also check for s.uric acid level to confirm the gout pain.
Certain recent safe medicine is available now for gout.
Orthopedician consultation is must for proper medical management.


Answered: Fri, 11 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor